But many high-risk women who should get scanned don't, experts add
by farminggrapes on Wed Apr 20, 2011 03:38 PM
For discussion: I have been actively monitoring pc for nine years. Most recent biopsy found very low volume 3+4. 3rd MRSi coming up as well as another biopsy. Due to large prosate, began taking finasteride recently. Didn't get through 2nd month (and taking only half doses) before feeling extreme mental fog and memory loss and some depression. Loss of libido was expected and would be ok if benefit there. Wonder if anyone else has experienced similar side effects.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Do you use smart phone apps?
Take our short survey on hospital smart phone apps.
We care about your feedback. Let us know how we can improve your CancerCompass experience.